# SDR RAIA950931

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Part time: 10,823 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - EMERGENCY TRACK LIGHTING INOP.  MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY AT GALLEY.  (M)
